Medical Specialty >> Reproductive Medicine

Doctors Lounge - Reproductive Medicine Answers

Back to Reproductive Medicine Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/16/2017.

Forum Name: Male Sexual Disorders

Question: Blood clot in the side of my penis..


 ChrisS - Mon Jun 14, 2004 11:09 am

I have found a blood clot in the side of my penis about a year ago...just a small one. So I took asprin often in hopes that it would help, but now theres a few blood clots side by side in the same blood vessel and I believe its effecting my erection slightly. its about half way down the shaft and is about 4 little white clots all lined up beside eachother. my x girlfriend often told me to see a doctor but its very embarrasing.

I was wondering if I see a doctor will they give me medication or will I have to get surgery to remove them? I don't really want surgery...
 ChrisS - Mon Jun 14, 2004 4:13 pm

Tamer I got your email and updated my profile but I don't have much of a history....no previous blood clots but I did have a cyst removed from inside my butt about a year before this started showing up...doubt if they are related.
 Dr. Tamer Fouad - Mon Jun 14, 2004 4:22 pm

User avatar Hello Chris,

You sound like you are describing a condition known as Mondor's disease. There is really nothing to worry about. You should see your doctor about this.

Mondor's disease has been discussed before in another post:

Click here!

As it says in the post surgery is an option especially if it has persisted for so long. However, your doctor may attempt another course of anti-inflammatory pills.

Best regards,
 ChrisS - Tue Jun 15, 2004 2:51 pm

Thanks Tamer its very VERY nice of you to do this over the web. You are a great man and are doing a wonderful service helping out strangers like this. Take care and live well friend.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us